# SDR FDEA202304100610

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24882
- Aircraft time: 60,218 hours, 30,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 146N539164
- Part serial: NSN
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO AREA STA 1360 HAS A EXISTING REPAIR BETWEEN STR 25-28L. REMOVED TRANSITION PANEL FOR ACCESS AND REINSTALLED TRANSITION PANEL IAW B757 SRM   51-40-02-06 AT AFT CARGO, L/H SIDE STA 1310-1410. TITLE: FUSELAGE-MAINFRAME-EXISTING   REPAIR FOUND ON STA 1360 FRAME IN AFT CARGO COMPARTMENT. ACCOMPLISHED STEPS 1-16   WITH NO DEVIATIONS PER EA F-5310-T0373586.      MAJOR REPAIR
